# SDR 96ZZZX5422

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1132H
- Make and model: Aronca 15AC
- Aircraft serial: 15AC145
- Engine: Cont O300*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Failure
- Location: Engine
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

PUSH ROD FAILURE RESULTED IN ENGINE STOPPING AND SUBSEQUENT CRANKCASE FAILURE.  (ROD THROUGH CASE.)  SUBMITTER SUSPECTS OIL PUMP FAILURE, ENGINE OVERHEAT.
